# SDR HALA20240730205

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 41,783 hours, 6,610 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 41,252 hours, 6,618 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blanking Plate
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND INTRASCOPE LP2 BLANKING PLUG ASSEMBLY BROKEN WHEN REMOVING FOR BORESCOPE INSP. P/N FK1105. REPLACED BLANKING PLUG P/N FK1005 AS REQUIRED.
